Elliptic eigenvalue problems and unbounded continua of positive solutions of a semilinear elliptic equation

José M. Fraile, Pablo Koch Medina, J Lopez-Gomez, Sandro Merino

Research output: Contribution to journalArticle

115 Citations (Scopus)

Abstract

We derive a result on the limit of certain sequences of principal eigenvalues associated with some elliptic eigenvalue problems. This result is then used to give a complete description of the global structure of the curves of positive steady states of a parameter dependent diffusive version of the classical logistic equation. In particular, we characterize the bifurcation values from infinity to positive steady states. The stability of the positive steady states as well as the asymptotic behaviour of positive solutions is also discussed. © 1996 Academic Press, Inc.

Original languageEnglish
Pages (from-to)295-319
Number of pages25
JournalJournal of Differential Equations
Volume127
Issue number1
DOIs
Publication statusPublished - 1 May 1996

Fingerprint Dive into the research topics of 'Elliptic eigenvalue problems and unbounded continua of positive solutions of a semilinear elliptic equation'. Together they form a unique fingerprint.

Cite this